# SDR SWAA2013110421819

- Difficulty date: October 12, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 6546471
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FORE FLAP CENTER LINK CRACKED.  R & R LINK IAW SRM & DRAWING.
